Volume 19, issue 1 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
A simplicial James–Hopf map and decompositions of the unstable Adams spectral sequence for suspensions

Fedor Pavutnitskiy and Jie Wu

Algebraic & Geometric Topology 19 (2019) 77–108

We use combinatorial group theory methods to extend the definition of the classical James–Hopf invariant to a simplicial group setting. This allows us to realize certain coalgebra idempotents at an sSet level and obtain a functorial decomposition of the spectral sequence, associated with the lower p–central series filtration on a free simplicial group.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

James–Hopf invariants, Milnor's construction, unstable Adams spectral sequence, loop space decompositions
Mathematical Subject Classification 2010
Primary: 55P35
Secondary: 18G30, 55T15
Received: 14 March 2017
Revised: 31 July 2018
Accepted: 11 August 2018
Published: 6 February 2019
Fedor Pavutnitskiy
Department of Mathematics
National University of Singapore
Jie Wu
Department of Mathematics
National University of Singapore